# SDR ASAA2024081253104

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 144A311119144A33
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MID LAP SEAM AT STA 663.75 TO STA 706 STR 10L HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR AT LH MID LAP SEAM ON SKIN PANELS 144A3111-19 AND 144A3321-3 AT STA 663-706 STGR 10L IAW EA 800-53EA-27439 REV 00.
